Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Oct 14, 2014, 3:45 AM EDT for 5 counties in Georgia. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 14, 2014, 3:45 AM EDT (07:45 UTC)
- Expired
- Oct 14, 2014, 4:45 AM EDT
- In force
- 60 min
- Issued by
- NWS Atlanta, GA
Counties Coweta County, GA, Douglas County, GA, Harris County, GA, Heard County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 62 km from the middle of the area, began a volume at 07:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 14, 4:40 AM EDT | TORNADO | 1 Sw Shiloh, GA | AN NWS SURVEY TEAM DETERMINED AN EF1 TORNADO WITH MAXIMUM WINDS OF 100 MPH TOUCHED DOWN 1 MILE SOUTHWEST OF SHILOH AND TRAVELED NORTHEAST 5.9 MILES INTO NORTHWEST TALBOT AND SOUTHERN MERIWETHER COUNTIES. A HOME ON SKYLINE DR HAD ITS ROOF BLOWN OFF AND A LARGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1475 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
885
WWUS82 KFFC 140745
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 AM EDT TUE OCT 14 2014
GAZ042>044-052-053-066-067-078-089-140845-
345 AM EDT TUE OCT 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TROUP...
MUSCOGEE...MERIWETHER...CARROLL...COWETA...DOUGLAS...HARRIS...HEARD
AND FULTON COUNTIES UNTIL 445 AM EDT...
AT 343 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TYUS TO LAKE HARDING...MOVING NORTHEAST AT
35 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TROUP...
MUSCOGEE...MERIWETHER...CARROLL...COWETA...DOUGLAS...HARRIS...HEARD
AND FULTON COUNTIES THROUGH 445 AM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE GOAT ROCK LAKE...LAKE HARDING...STATE LINE
PARK...ABBOTTSFORD...PIEDMONT HEIGHTS...WEST POINT...GLENN...
WARESVILLE...TEXAS...FROLONA...EPHESUS...BLACKJACK MOUNTAIN...LONG
CANE...ROOSTERVILLE AND TYUS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3373 8473 3328 8466 3285 8468 3284 8470
3260 8469 3259 8508 3264 8511 3267 8510
3269 8512 3273 8512 3275 8515 3278 8513
3281 8517 3284 8516 3287 8519 3347 8528
TIME...MOT...LOC 0745Z 239DEG 28KT 3345 8520 3299 8514
3271 8514
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 14, 2:31 AM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Oct 14, 2:31 AM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 231 AM EDT TUE OCT 14 2014 .EARLY MORNING UPDATE... THE NORTHERN PORTIONS OF THE LINE OF STORMS APPROACHING THE NW GA STATE LINE IS WEAKENING DUE TO LACK OF INSTABILITY AND EXPECT THIS TREND TO CONTINUE. THEREFORE... HAVE REMOVED HEARD... COWETA... FAYETTE... CLAYTON... DEKALB AND COUNTIES NORTHWARD FROM THE TOR WATCH AS THIS THREAT HAS GREATLY DIMINISHED. WILL HOLD ONTO THE TOR WATCH FOR CHATTAHOOCHEE... HARRIS... MERIWETHER... MUSCOGEE... STEWART AND TROUP FOR AWHILE LONGER AS THE GREATER INSTABILITIES ARE STILL POOLED IN THIS AREA. ALTHOUGH THE WATCH HAS BEEN DROPPED FOR NW GA... BE ADVISED... STRONG TO POTENTIALLY DAMAGING WIND GUSTS ARE STILL POSSIBLE AS THIS LINE OF STORMS MOVE ACROSS NW GA THIS MORNING. /39 .UPDATE... /ISSUED AT 1024 PM EDT MON OCT 13 2014/ THE LATEST HRRR 3KM MODEL RUN CONTINUES TO SHOW THE FIRST ROUND OF SHOWERS AND TSTMS MOVING INTO NORTH AND WEST GA AS EARLY AS 2 AM EDT TUE. THE MAIN SQUALL LINE NOW IN CENTRAL AL SHOULD APPROACH THE GA STATE LINE BY 6 AM EDT MOVING ACROSS GA THROUGH THE DAY. EXPECTED WIDESPREAD SHOWERS AND TSTMS WITH ISOLATED SEVERE TSTMS AND POSSIBLE TORNADOES. HAVE ADJUSTED POPS UPWARD 5 TO 10 PERCENT TO MATCH UP BETTER WITH EXPECTED QPF AMOUNTS. && 16 .PREV DISCUSSION... /ISSUED 810 PM EDT MON OCT 13 2014/ ..SEVERE POTENTIAL WITH STRONG DAMAGING WINDS...ISOLATED TORNADOES...AND FLASH FLOODING AS MAIN THREATS WITH TWO ROUNDS OF STORMS EARLY MORNING TUESDAY AND AGAIN TUESDAY AFTERNOON... SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... MAIN CONCERN THROUGH THE SHORT TERM CONTINUES TO BE ROBUST CONVECTIVE ACTIVITY WITH APPROACHING COLD FRONT. MODELS CONTINUE TO SUGGEST TWO WAVES OF ACTIVITY WITH THE FIRST OF TWO SQUALL LINES MOVING IN EARLY TUESDAY MORNING...WITH A SECONDARY LINE PUSHING THROUGH TUESDAY AFTERNOON. FOR THE FIRST WAVE...MODEL CONSENSUS PUSHES THE LINE OF STORMS ACROSS THE GA/AL LINE BETWEEN 4 AND 6 AM. A FEW MODELS SUGGEST SOME ACTIVITY AHEAD OF THIS FIRST SQUALL LINE COULD BEGIN AS EARLY AS 2 AM. CONFIDENCE WITH THIS ACTIVITY IS MEDIUM GIVEN QUESTIONS THAT STILL EXIST ON THE TIMING...AVAILABLE INGREDIENTS...AND OVERALL INTENSITY. IT IS POSSIBLE THAT CONVECTION DEVELOPING TO THE SOUTH WILL CUT OFF THE FLOW OF NECESSARY INGREDIENTS FARTHER NORTH. REGARDLESS...GIVEN 950 MB WINDS...AMPLE SRH...AND EVEN MODEST CAPE...EXPECT DAMAGING WINDS AND ISOLATED TORNADOES TO BE THE MAIN CONCERNS...PARTICULARLY IN BOWING PORTIONS OF THE LINE OR IN DISCRETE STORMS DEVELOPING OUT AHEAD OF IT. AS OF NOW SPC DOES HAVE THE ENTIRE ARE OUTLOOKED IN A SLIGHT RISK THROUGH THE DAY. HAVE CONTINUED WITH LIKELY TO CATEGORICAL POPS BEGINNING IN THE NORTHWESTERN PORTIONS OF THE STATE BY 06Z AND PROGRESSING EASTWARD THROUGH THE MORNING. THE SECOND SQUALL LINE LOOKS TO PUSH INTO WESTERN GEORGIA BY 16-17Z /11-12PM/ AND MOVE INTO THE ATL METRO AREA BY 2-3PM. MODELS DIFFER SOMEWHAT ON THE LEVEL OF CLEARING BETWEEN THE TWO LINES...WITH SEVERAL MODELS ADVERTISING ENOUGH COULD COVER AND LIGHT PRECIPITATION TO SIGNIFICANTLY LIMIT THE INSTABILITY FOR THE SECOND SQUALL LINE. HOWEVER...MODELS CONTINUE TO SUGGEST THAT AS THIS LINE PUSHES THROUGH THE CWA DURING PRIME HEATING TIME /MID-LATE AFTERNOON/ THAT WITH A BETTER SUPPLY OF AVAILABLE INSTABILITIES AND INGREDIENTS...WITH RISK OF SEVERE STORMS APPEARS GREATER. SOUTHERLY FLOW ORIENTED PARALLEL TO THE LINES OF ACTIVITY WILL KEEP THE CONVECTION FROM PROGRESSING QUICKLY. EXPECT THAT IN SLOW MOVING STORMS WILL DUMP HEAVY RAINFALL OVER THE SAME AREA...RESULTING IN POTENTIAL FLOODING. HAVE GONE AHEAD AND ISSUED A FLASH FLOOD WATCH FOR 2 AM TUESDAY TO 2 AM WEDNESDAY FOR PORTIONS OF NW AND NORTHERN GEORGIA. SEE HYDROLOGY SECTION BELOW FOR MORE DETAILS. WINDS OUTSIDE OF CONVECTION WILL STILL REMAIN HIGH...WITH SPEEDS OF 10-15 MPH AND GUSTS TO 25 MPH. PLEASE KEEP IN MIND THE TIMING OF THESE STORMS...PARTICULARLY THAT MODELS SHOW SOME OF THE HIGHEST RISK DURING MORNING AND AFTERNOON RUSH HOUR. 31 LONG TERM /WEDNESDAY THROUGH MONDAY/... SOME SUBTLE DISCREPANCIES LATE IN THE PERIOD TOWARD NEXT WEEKEND THOUGH NOT CONFIDENT ENOUGH TO CHANGE FORECAST. MADE LITTLE CHANGE TO THE LONG TERM PERIOD. BAKER && .AVIATION... 06Z UPDATE... MVFR CIGS WILL PREVAIL THIS MORNING IN ADVANCE OF SQUALL LINE THAT IS EXPECTED TO PUSH ACROSS THE ATLANTA TAF SITES BETWEEN 09-12Z THIS MORNING. HIRES MODELS SHOW A SECOND LINE OF STORMS DEVELOPING ALONG THE ACTUAL COLD FRONT... AND THIS LINE MAY PUSH ACROSS THE ATLANTA TAF SITES BETWEEN 16-19Z TODAY... BUT STILL MUCH UNCERTAINTY ON THIS SECOND LINE AT THIS TIME. EXPECT CIGS TO OCCASIONALLY LOWER TO IFR LEVELS WITH THE STRONGER CONVECTION... BUT MVFR CIGS SHOULD PREVAIL UNTIL IMPROVEMENT IS EXPECTED TO VFR AFTER THE COLD FRONT LATER THIS AFTERNOON. EXPECT WRAP AROUND CLOUDS TO SPREAD MVFR CIGS BACK INTO THE AREA LATER TONIGHT... MAYBE AROUND 07-10Z WED. OTHERWISE... WINDS WILL BE SSE AROUND 10G20KTS THROUGH MID TO LATE MORNING... THEN VEER SSW BY EARLY AFTERNOON... THEN WESTERLY BY LATE AFTERNOON OR EARLY EVENING BEHIND THE FRONT. //ATL CONFIDENCE...06Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 39 && .HYDROLOGY... /ISSUED AT 810 PM EDT MON OCT 13 2014/ EARLY TUESDAY THROUGH WEDNESDAY QPF IS ABOVE 2 INCHES ACROSS NORTH AND WESTERN PORTIONS OF THE CWA...WITH 1-1.5 FROM THE SE ATL METRO AREA THROUGH MACON...AND BELOW 1 INCH FARTHER SE. DUE TO THE RAINFALL NORTHERN GEORGIA HAS OBSERVED OVER THE LAST WEEK...THIS AREA IS ALREADY PRIMED FOR POSSIBLE FLOODING ISSUES. FFG IS LOWER IN THIS AREA...AND SO HAVE GONE AHEAD AND ISSUED A FLASH FLOOD WATCH FOR NW GEORGIA COUNTIES. SITE SPECIFIC MODELS INDICATE THAT WITH THE FORECAST AMOUNT OF PRECIP...SEVERAL RIVERS COULD SEE BANKFULL OR MINOR FLOODING CONDITIONS...PARTICULARLY IN THE CONASAUGA RIVER AND LOOKOUT CREEK BASINS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 73 56 70 / 70 100 90 20 ATLANTA 67 74 56 69 / 100 100 40 10 BLAIRSVILLE 62 70 51 65 / 100 100 70 30 CARTERSVILLE 68 74 53 68 / 100 100 40 20 COLUMBUS 71 77 56 75 / 90 100 30 10 GAINESVILLE 66 71 55 67 / 90 100 60 30 MACON 71 78 56 77 / 70 100 60 10 ROME 68 75 52 67 / 100 100 20 20 PEACHTREE CITY 69 75 52 69 / 100 100 40 10 VIDALIA 70 82 65 78 / 20 80 80 10 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 7 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: CHATTAHOOCHEE...HARRIS... MERIWETHER... MUSCOGEE... STEWART AND TROUP. WIND ADVISORY UNTIL 8 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE...FANNIN...DAWSON... FLOYD... GILMER... GORDON... MURRAY... LUMPKIN... PICKENS... POLK... TOWNS... UNION... WALKER... WHITE... WHITFIELD. FLASH FLOOD WATCH FROM 2 AM EDT TUESDAY THROUGH LATE TUESDAY NIGHT FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA... CHEROKEE...DADE...FANNIN...FLOYD...GILMER...GORDON...MURRAY... PICKENS...TOWNS...UNION...WALKER...WHITFIELD. && SHORT TERM...16/39 LONG TERM....SNELSON AVIATION...39
Hazardous weather outlook, Oct 13, 9:55 PM EDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 955 PM EDT MON OCT 13 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141715- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 955 PM EDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF TONIGHT... ...SCATTERED STRONG TO SEVERE THUNDERSTORMS LIKELY ACROSS NORTHWEST AND WEST CENTRAL GEORGIA AFTER MIDNIGHT... WEATHER HAZARDS EXPECTED... THE PRIMARY HAZARDS ARE DAMAGING WINDS AND VERY HEAVY RAIN WITH FLASH FLOODING POSSIBLE. AN ISOLATED TORNADO CANT BE RULED OUT. THE MOST LIKELY AREA FOR SEVERE STORMS LATE TONIGHT IS WEST OF A LAGRANGE TO CANTON TO DALTON LINE. DISCUSSION... THE SQUALL LINE IN ALABAMA IS EXPECTED TO PUSH EAST INTO NORTHWEST GEORGIA AROUND 1 AM. INSTABILITY AND VERTICAL WIND SHEAR SHOULD BE SUFFICIENT FOR A FEW OF THE STORMS IN THE LINE TO BE SEVERE WITH DAMAGING WINDS. A FEW BRIEF...GENERALLY WEAK TORNADOES WILL ALSO BE POSSIBLE ALONG THE LINE OR IN CELLS JUST AHEAD OF THE LINE. THE STORMS ARE EXPECTED TO WEAKEN AFTER 3 AM AS VERTICAL WIND SHEAR AND INSTABILITY DECREASE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON. THE FIRST LINE SHOULD CONTINUE TO WEAKEN AS IT MOVES ACROSS EASTERN GEORGIA THROUGH THE MORNING. HOWEVER...A SECOND LINE WILL LIKELY DEVELOP TO THE WEST IN THE AFTERNOON AFFECTING NORTH GEORGIA AND POSSIBLY PARTS OF MIDDLE GEORGIA THROUGH MID EVENING. THESE STORMS MAY BE MORE ISOLATED BUT COULD PRODUCE LARGE HAIL AND DAMAGING WINDS. THE STORMS SHOULD WEAKEN OR MOVE OUT OF THE AREA BEFORE MIDNIGHT TUESDAY NIGHT. NO THUNDERSTORMS OR OTHER HAZARDOUS WEATHER IS EXPECTED THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. SNELSON
In the hours before
Special weather statement, Oct 14, 3:45 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 AM EDT TUE OCT 14 2014
GAZ042>044-052-053-066-067-078-089-140845-
345 AM EDT TUE OCT 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TROUP...
MUSCOGEE...MERIWETHER...CARROLL...COWETA...DOUGLAS...HARRIS...HEARD
AND FULTON COUNTIES UNTIL 445 AM EDT...
AT 343 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TYUS TO LAKE HARDING...MOVING NORTHEAST AT
35 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TROUP...
MUSCOGEE...MERIWETHER...CARROLL...COWETA...DOUGLAS...HARRIS...HEARD
AND FULTON COUNTIES THROUGH 445 AM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE GOAT ROCK LAKE...LAKE HARDING...STATE LINE
PARK...ABBOTTSFORD...PIEDMONT HEIGHTS...WEST POINT...GLENN...
WARESVILLE...TEXAS...FROLONA...EPHESUS...BLACKJACK MOUNTAIN...LONG
CANE...ROOSTERVILLE AND TYUS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3373 8473 3328 8466 3285 8468 3284 8470
3260 8469 3259 8508 3264 8511 3267 8510
3269 8512 3273 8512 3275 8515 3278 8513
3281 8517 3284 8516 3287 8519 3347 8528
TIME...MOT...LOC 0745Z 239DEG 28KT 3345 8520 3299 8514
3271 8514The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 12:17 AM EDT | Wind Advisory | FFC | Bartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more | 8 hr |
| Oct 14, 3:23 AM EDT | Flood Watch | FFC | Dawson, Lumpkin, White | 23 min |
| Oct 14, 3:26 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Pickens | 49 min |
| Oct 14, 4:05 AM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee, Stewart | 55 min |
| Oct 14, 4:13 AM EDT | Flash Flood Warning | FFC | Dade | 7 hr |
| Oct 14, 4:38 AM EDT | Special Weather Statement | FFC | Marion, Schley, Sumter, Taylor, Webster | 52 min |
| Oct 14, 4:48 AM EDT | Special Weather Statement | FFC | Clayton, Cobb, Douglas, Fayette, Fulton, Meriwether and 4 more | 42 min |
| Oct 14, 5:16 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton | 29 min |
| Oct 14, 5:20 AM EDT | Special Weather Statement | FFC | Gordon, Murray | 25 min |
| Oct 14, 5:29 AM EDT | Special Weather Statement | FFC | Crawford, Crisp, Dooly, Houston, Macon, Peach and 1 more | 46 min |
| Oct 14, 5:32 AM EDT | Tornado Warning | FFC | Cobb, Fulton | 28 min |
| Oct 14, 5:43 AM EDT | Special Weather Statement | FFC | Murray | 32 min |
| Oct 14, 5:46 AM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Forsyth, Fulton, Gwinnett | 29 min |
| Oct 14, 5:50 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Dooly, Houston, Macon, Peach and 1 more | 25 min |
| Oct 14, 6:15 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Bleckley, Twiggs, Wilkinson | 45 min |
| Oct 14, 6:28 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Forsyth, Hall, Lumpkin, Union and 1 more | 47 min |
| Oct 14, 6:29 AM EDT | Special Weather Statement | FFC | Jasper, Newton | 31 min |
| Oct 14, 6:42 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray, Pickens | 48 min |
| Oct 14, 6:44 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Jones, Morgan, Newton, Oconee and 3 more | 46 min |
| Oct 14, 7:00 AM EDT | Special Weather Statement | FFC | Hancock, Wilkinson | 30 min |
| Oct 14, 7:10 AM EDT | Tornado Warning | FFC | Clarke, Jackson, Madison, Oconee | 35 min |
| Oct 14, 7:27 AM EDT | Special Weather Statement | FFC | Glascock, Hancock, Oglethorpe, Taliaferro, Warren, Washington and 1 more | 48 min |
| Oct 14, 8:07 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 23 min |
| Oct 14, 9:31 AM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson, Warren, Washington | 44 min |
| Oct 14, 10:16 AM EDT | Flash Flood Warning | FFC | Dade | 6 hr |
| Oct 14, 1:18 PM EDT | River Flood Warning | FFC | Forsyth | 7 days |
| Oct 14, 1:58 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 32 min |
| Oct 14, 2:58 PM EDT | River Flood Warning | FFC | Dade | 17 hr |
| Oct 14, 5:24 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 39 hr |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.